Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Hearing becomes fuzzy during anxiety, feeling faint, have panic attacks. Please help

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
When I get anxiety my earring goes fuzzy and I feel like I'm going to faint I have panic attacks too please help.
Posted Sun, 9 Sep 2012 in Anxiety and Stress
 
 
Answered by Dr. Mayank Bhargava 31 minutes later
Hi Tinkerbellpink,
Thanks for posting your query.
Before labeling any symptoms as anxiety, any organic and systemic disease must be ruled out.
As you have fainting attack, you should go for ECG and 2 D Echo as preliminary investigation. If not conclusive you should go for electro-physiological studies of heart.
Apart from heart evaluation, you should go for serum electrolytes, thyroid profile, complete blood count. If all things are normal then there is possibility of panic attack or generalized anxiety disorder.
You should first consult with physician and if all test are normal then you should consult with psychiatrist.
If you are a known case of depression then you should take SSRIs with benzodiazepines on written prescription by psychiatrist.
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Hearing becomes fuzzy during anxiety, feeling faint, have panic attacks. Please help 6 minutes later
I had ECG done in march last year because I past out they also took blood my ECG was normal my bloods shown infection and I was given some tablets iv had bloods taken since they were normal
 
 
Answered by Dr. Mayank Bhargava 7 minutes later
Hi,
So if you have already undergone few investigations and all were normal, then you should consult with psychiatrist.
Get well soon.
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Hearing becomes fuzzy during anxiety, feeling faint, have panic attacks. Please help 3 minutes later
Is it normal to feel faint with anxiety or panic attacks
 
 
Answered by Dr. Mayank Bhargava 2 minutes later
Hi,
Yes it is a common symptoms, seen in day to day practice.
Sincerely,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Hearing becomes fuzzy during anxiety, feeling faint, have panic attacks. Please help 3 minutes later
What can I do to help myself iv got self help books iv changed my diet iv stopped drinking alcohol I'm always looking to help myself
 
 
Answered by Dr. Mayank Bhargava 1 hour later
Hi,
Panic attacks and anxiety is not associated with diet.
Yes, binge drinking may precipitate anxiety disorder.
You should prefer meditation.
Thanks,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Hearing becomes fuzzy during anxiety, feeling faint, have panic attacks. Please help 15 days later
Iv been trying for a baby since November 2011 but still not pregnant im 38 years old what can I do to help myself
 
 
Answered by Dr. Mayank Bhargava 32 minutes later
Hi,
You & your husband should consult with gynecologist and sex specialist.
Go for detail examination of both of you.
You should go for ultrasound imaging for follicular development during each menstrual period.
Your husband go for semen analysis.
Thanks,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor